American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] T. Bothner and A. Its. Asymptotics of a cubic sine kernel determinant. St. Petersburg Math. J. 26 (2015) 515-565.
Abstract, references, and article information   
View Article: PDF

[2] Hamid Bellout, Kuppalapalle Vajravelu and Robert A. Van Gorder. Similarity solutions for the generalized equation of steady transonic gas flow with a singular source. Quart. Appl. Math. 73 (2015) 379-389. MR 3357500.
Abstract, references, and article information
View Article: PDF

[3] F. Berezovskaya. Asymptotics of orbits of a Kolmogorov type planar vector field with a fixed Newton polygon. Proc. Amer. Math. Soc. 142 (2014) 2671-2681.
Abstract, references, and article information   
View Article: PDF

[4] A. A. Fedotov. Monodromization method in the theory of almost-periodic equations. St. Petersburg Math. J. 25 (2014) 303-325.
Abstract, references, and article information   
View Article: PDF

[5] John Haussermann and Robert A. Van Gorder. Classification of two types of weak solutions to the Casimir equation for the Ito system. Quart. Appl. Math. 72 (2014) 471-490. MR 3237560.
Abstract, references, and article information
View Article: PDF

[6] Dung Tien Nguyen and G. Yin. Asymptotic expansions of solutions of systems of Kolmogorov backward equations for two-time-scale switching diffusions. Quart. Appl. Math. 71 (2013) 601-628. MR 3136987.
Abstract, references, and article information
View Article: PDF

[7] P. I. Kaleda. Quantitative jump theorem. Trans. Moscow Math. Soc. 72 (2011) 171-191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Bendali, A. Makhlouf and S. Tordeux. Field behavior near the edge of a microstrip antenna by the method of matched asymptotic expansions. Quart. Appl. Math. 69 (2011) 691-721. MR 2893996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. D. Bruno and I. V. Goryuchkina. Asymptotic expansions of solutions of the sixth Painlevé equation. Trans. Moscow Math. Soc. 71 (2010) 1-104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas M. Acho. Derivation of eigenrelations for the Sturm-Liouville boundary value problems with interior singularities. Quart. Appl. Math. 65 (2007) 375-383. MR 2330563.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Anatoliy Samoilenko, Manuel Pinto and Sergei Trofimchuk. Krylov-Bogolyubov averaging of asymptotically autonomous differential equations. Proc. Amer. Math. Soc. 133 (2005) 145-154. MR 2085163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrzej Joachim Karwowski. Remark on indirect matching of singularly perturbed boundary value problems. Quart. Appl. Math. 61 (2003) 401-433. MR MR1999829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jean-Marie Lion, Chris Miller and Patrick Speissegger. Differential equations over polynomially bounded o-minimal structures. Proc. Amer. Math. Soc. 131 (2003) 175-183. MR 1929037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alexei Rybkin. On a complete analysis of high-energy scattering matrix asymptotics for one dimensional Schrödinger operators with integrable potentials. Proc. Amer. Math. Soc. 130 (2002) 59-67. MR 1855620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. C. Kember, A. C. Fowler, J. D. Evans and S. B. G. O'Brien. Exponential asymptotics with a small exponent. Quart. Appl. Math. 58 (2000) 561-576. MR MR1770655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] S. B. G. O'Brien. Matched asymptotic expansion calculation of the equilibrium shape of a hole in a thin liquid film. Quart. Appl. Math. 57 (1999) 453-464. MR MR1704451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. Strelitz. Asymptotics for solutions of linear differential equations having turning points with applications. Memoirs of the AMS 142 (1999) MR 1625068.
Book volume table of contents   

[21] R. Z. Khasminskii, G. Yin and Q. Zhang. Constructing asymptotic series for probability distributions of Markov chains with weak and strong interactions. Quart. Appl. Math. 55 (1997) 177-200. MR MR1433761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Renato Spigler and Marco Vianello. Finite moments perturbations of $y''=0$ in Banach algebras . Proc. Amer. Math. Soc. 119 (1993) 97-103. MR 1181175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. L. Geluk. Note on a theorem of Avakumovi\'c . Proc. Amer. Math. Soc. 112 (1991) 429-431. MR 1052570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. Parhi and P. Das. Asymptotic property of solutions of a class of third-order differential equations . Proc. Amer. Math. Soc. 110 (1990) 387-393. MR 1019279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wan-xian Wang. Higher order terms of asymptotic expansions for spheroidal eigenvalues. Quart. Appl. Math. 47 (1989) 539-543. MR MR1012276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Ning Mao Xia. The density function of the solution of a two-point boundary value problem containing small stochastic processes. Quart. Appl. Math. 46 (1988) 29-47. MR 934679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Qingkai Kong. Asymptotic behavior of a class of nonlinear differential equations of $n$th order . Proc. Amer. Math. Soc. 103 (1988) 831-838. MR 947667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Maxwell Rosenlicht. Growth properties of functions in Hardy fields . Trans. Amer. Math. Soc. 299 (1987) 261-272. MR 869411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. C. Tomastik. Asymptotic behavior of systems of linear ordinary differential equations . Proc. Amer. Math. Soc. 90 (1984) 381-390. MR 728353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John W. Hilgers and Robert J. Spahn. A perturbation method for solving a quadratic evolution equation. Quart. Appl. Math. 41 (1983) 343-351. MR 721425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia